# SDR 99ZZZX4547

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79JP
- Make and model: Cessna 182Q
- Aircraft serial: 18267081
- Engine: Cont O470S
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SA535661
- Condition: Making Metal
- Location: Engine
- Part time: 2,142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERROUS MATERIAL FOUND IN OIL FILTER.  ENGINE DISASSEMLBED, PROBLEM FOUND TO BE FAILED CAM AND LIFTER BODIES.
